# SDR DALA13000655648

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 51,037 hours, 19,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.   REPLACED LIGHT ASSY.  OP'S CHECKED NORMAL, OK FOR SERVICE.
